# SDR MWEA97018

- Difficulty date: January 5, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N202ME
- Make and model: Doug DC-9-32
- Aircraft serial: 47672
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Rib
- Condition: Chafed
- Location: Lt Te Flap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING D-CHECK, FOUND LEFT FLAP TRAILING EDGE NUMBER 2 SECTION OUTBOARD RIB CHAFED BEYOND LIMITS.  MTC FABRICATED AND INSTALLED RIB IAW SRM 51-10-3.
